Panhypopituitarism Mimicking Acute Coronary Syndrome
Get authentic, real-time news that helps you fight COVID-19 better.
Install PlexusMD App for doctors. It's free.
A 59-year-old man suspected of having myocardial infarction with sinus bradycardia, a decreased blood pressure, and ST-change on an electrocardiogram was referred to our hospital's emergency department. Emergent coronary angiography revealed no significant findings. However, the patient experienced shock and required intensive care. Curiosity rose when his urination volume was not disturbed; they suspected hormonal abnormalities. A hormonal examination and imaging analysis revealed panhypopituitarism caused by a Rathke's cyst. Appropriate hormonal replacement therapy improved his symptoms and led to normalization of his electrocardiogram findings. Acute coronary syndrome (ACS) is a fatal disease; however, clinicians must not discount panhypopituitarism, as it may mimic ACS symptoms.

Source: https://www.jstage.jst.go.jp/article/internalmedicine/advpub/0/advpub_0031-22/_article
Like
Comment
Share